Convexity of balls and fixed-point theorems for mappings with nonexpansive square
Compositio Mathematica, Tome 22 (1970) no. 3, p. 269-274
@article{CM_1970__22_3_269_0,
     author = {Goebel, K.},
     title = {Convexity of balls and fixed-point theorems for mappings with nonexpansive square},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {3},
     year = {1970},
     pages = {269-274},
     zbl = {0202.12802},
     mrnumber = {273477},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_3_269_0}
}
Goebel, K. Convexity of balls and fixed-point theorems for mappings with nonexpansive square. Compositio Mathematica, Tome 22 (1970) no. 3, pp. 269-274. http://www.numdam.org/item/CM_1970__22_3_269_0/

C. Bessaga [1] Every infinite-dimensiona 1 Hilbert space is diffeomorphic with its unit sphere. Bull. Acad. Polon. Sci. 19 (1966), pp. 27-31. | MR 193646 | Zbl 0151.17703

M.S. Brodskii AND D.P. Milman [2] On the center of a convex set, Dokl. Acad. Nauk SSSR N.S., 59 (1948) pp. 837-840. | MR 24073 | Zbl 0030.39603

F.E. Browder [3] Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. USA 54 (1965), pp. 1041-1044. | MR 187120 | Zbl 0128.35801

J.A. Clarcson [4] Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), pp 396-414. | JFM 62.0460.04 | MR 1501880 | Zbl 0015.35604

R.C. James [5] Uniformly non-square Banach spaces, Ann. of Math. 80 (1964), pp. 542-550. | MR 173932 | Zbl 0132.08902

W.A. Kirk [6] A fixed point theorems for mappings which do not increase distances, Amer. Math. Monthly 72 (1965) pp. 1004-1006. | MR 189009 | Zbl 0141.32402

Z. Opial [7] Lecture notes on nonexpansive and monotone mappings in Banach spaces, Center for Dynamical Systems, Division of Applied Mathematics, Brown University, Providence, Rhode Island USA (1967).